# SDR I5EA201802200001

- Difficulty date: February 18, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N538CC
- Make and model: Boeing 737-48E
- Aircraft serial: 25772
- Aircraft time: 42,950 hours, 57,042 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 016392000
- Part serial: 090520010C96B
- Condition: Discharged
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH IRS DC FAIL LIGHTS ILLUMINATED,  BATTERY CHARGER FAILED, AC BATTERY DISCHARGED TO 19V.     REMOVED AND REPLACED THE BATERY CHARGER  IAW AMM 24-31-21,  REPLACED THE BATTERY  IAW  AMM 24-31-11.   OPS CHECKED GOOD IAW AMM 34-28-00.
